11-12-2003, 12:40 AM #1
kinda freaked out now, some advice needed!
Been done with my cycle goin on 9wks now, and it just seems like my hair is thinner. Could be all in my mind, but every time i run my hand through my hair, which is long and shaggy, i see a few hairs on my hand each time!!! In my bathroom sink i'm seeing more and more hair. No one has noticed enough to say something, but i've been really conscience of it the past few days. I'm considering goin to a doctor to see what he thinks.
Does anyone think i should go to the doc, and if so should i mention the AAS?
By the way the cycle was 10wks of sust 250mgs/wk
11-12-2003, 12:44 AM #2
I would go to the doc. Easy way to tell if you are prone to hair loss is if you dad on your mom's side has hair loss. If so, you have a 50% chance of being bald. You could get on propecia now and save the dew.
11-12-2003, 12:49 AM #3
I heard the whole thing about the dad on mom's side, but is there any evidence to that. My grandfather on my moms side is in is late 60's and still has a convinceable come over!!! On my dads side though, my grandfather went bald in his 40's.
This is beside the point but:
Could it be possible for AAS to speed up male pattern baldness so fast that the person could become bald within a few months to a year?
11-12-2003, 12:57 AM #4
it definately will accelerate it if you are prone to it, i have read posts of guys in mid cycle just terrified because their hair is falling out
11-12-2003, 03:24 AM #5
Hairloss is one side effect of AAS bro....read up on the drug u plan on using next time....
11-12-2003, 03:25 AM #6
this guy is has some legitimate concern, cut him some slack, it wont do any good to tell him what to do NEXT time
11-12-2003, 03:26 AM #7Originally Posted by somedude247
11-12-2003, 03:28 AM #8Originally Posted by Grant
Going in December ...during school break....can't wait !!!!!
11-12-2003, 03:29 AM #9
i am along the way if you know what i mean...JK bro
11-12-2003, 03:32 AM #10Originally Posted by Grant
All I'm saying bro...is anytime someone plans on using any kind of drug...the research must be done....
11-12-2003, 07:19 AM #11
Tmeoe, check out the AR Spa section of this forum. There are TONS of threads on helping prevent hair loss. Let me know if you have trouble finding the threads, I'd be happy to help ya dig up a few. Best luck bro!
11-12-2003, 08:28 AM #12
Well i was very aware of one of the side effects being hair loss. I could never of known if the AAS would have any effect on my hair. Thus the low dose cycle to test the waters. The hair loss is extremely mild in my opinion compared to others who have pulled out a hand full of hair.
My main question is this:
If i were to see a doc about the hair loss, should i even mention the AAS?
11-12-2003, 08:35 AM #13
oh yeah, that and this just started maybe a week ago, and really its the first side effect i've seen and my cycle end 9wks ago. Thanks for your support guys.
11-12-2003, 08:38 AM #14
u could mention it to your doctor...depending on how cool he is or not...he might just say its "your fault" for using such substances and not help you...like i said...depends on your doctor and his views on AAS
11-12-2003, 09:26 AM #15Associate Member
- Join Date
- Nov 2001
One question I have is 'How old are you?' It may be coincidental about the cycle and the hair loss. I know when I started losing hair it seemed pretty sudden, and I wasn't on anything. If your prone to it, it's gonna start at some point. Maybe it is just time for you to lose the hair. It sucks, but it happens.
11-12-2003, 09:35 AM #16
Not to make light of your problem, but my wife and daughter both have long hair and both of them shed like crazy. There is always long hair everywhere in the house. I have no idea how they're both not bald. Maybe it's just part of having long hair and you're just more conscious of it now because you're on a cycle.
11-12-2003, 03:21 PM #17Originally Posted by hybrid
Once again thanks for the unput guys
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)